# SDR 2008UALA05763

- Difficulty date: September 7, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 47,335 hours, 17,112 cycles
- Engine: Iae V2527A5
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Burned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR TANK PUMP 2 C/B POPPED AT DEPARTURE.  FOUND 70-80 OHM SHORT TO GROUND ON CONNECTOR 7577VC-A PINS 47 & 49 WITH FUEL PUMP DISCONNECTED, REF WD 28-21-06.  FOUND WIRING BURNED THRU JUST INBOARD OF Y-HYD ACCUMULATOR.  REPLACED WIRING FROM 38QA TO 757 7VC.  SYSTEM TESTED OKAY.
